×

Found 1,837 Documents (Results 1–100)

Unimprovable convergence rate estimates of the Cayley transform method for the approximation of the operator exponent in the Hilbert space. (English. Ukrainian original) Zbl 07806790

Cybern. Syst. Anal. 59, No. 6, 943-948 (2023); translation from Kibern. Sist. Anal. 59, No. 6, 89-95 (2023).
MSC:  34Gxx 34Axx 47Dxx
PDFBibTeX XMLCite
Full Text: DOI

Quasilinear equations with a sectorial set of operators at Gerasimov-Caputo derivatives. (English. Russian original) Zbl 1522.35553

Proc. Steklov Inst. Math. 321, Suppl. 1, S78-S89 (2023); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 29, No. 2, 248-259 (2023).
MSC:  35R11 35G31 34G20
PDFBibTeX XMLCite
Full Text: DOI

Discrete approximation of solutions of the Cauchy problem for a linear homogeneous differential-operator equation with a Caputo fractional derivative in a Banach space. (English. Russian original) Zbl 07712811

J. Math. Sci., New York 272, No. 6, 826-852 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 175, 79-104 (2020).
MSC:  65J08 34A08
PDFBibTeX XMLCite
Full Text: DOI

Asymptotics of the solution to the Cauchy problem for a singularly perturbed operator differential transport equation with weak diffusion. (English. Russian original) Zbl 1512.35034

Comput. Math. Math. Phys. 63, No. 2, 241-249 (2023); translation from Zh. Vychisl. Mat. Mat. Fiz. 63, No. 2, 273-281 (2023).
MSC:  35B25 35K90 35Q49
PDFBibTeX XMLCite
Full Text: DOI

On the relationship between the solutions of an abstract Euler-Poisson-Darboux equation and fractional powers of the operator coefficient in the equation. (English. Russian original) Zbl 1496.35156

Differ. Equ. 58, No. 5, 577-592 (2022); translation from Differ. Uravn. 58, No. 5, 575-590 (2022).
MSC:  35C15 34G10 47D09
PDFBibTeX XMLCite
Full Text: DOI

Analytic theory of Itô-stochastic differential equations with non-smooth coefficients. (English) Zbl 1514.60003

SpringerBriefs in Probability and Mathematical Statistics. Singapore: Springer (ISBN 978-981-19-3830-6/pbk; 978-981-19-3831-3/ebook). xv, 126 p. (2022).
MSC:  60-02 60Hxx
PDFBibTeX XMLCite
Full Text: DOI arXiv

Differential equations in Banach spaces multiplicatively perturbed by random noise. (English. Russian original) Zbl 1491.34073

J. Math. Sci., New York 259, No. 6, 817-832 (2021); translation from Sovrem. Mat., Fundam. Napravl. 63, No. 4, 599-614 (2017).
MSC:  34G10 34F05
PDFBibTeX XMLCite
Full Text: DOI

On the properties of semigroups generated by Volterra integro-differential equations with kernels representable by Stieltjes integrals. (English. Russian original) Zbl 1479.45003

Differ. Equ. 57, No. 9, 1231-1248 (2021); translation from Differ. Uravn. 57, No. 9, 1255-1272 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Degenerate differential problems with fractional derivatives. (English) Zbl 1487.26009

“Bruno Pini” Mathematical Analysis Seminar 2020. Papers from the seminar, University of Bologna, Bologna, Italy, 2020. Bologna: Università di Bologna, Alma Mater Studiorum. 47-68 (2020).
MSC:  26A33 34A08
PDFBibTeX XMLCite
Full Text: DOI

Elastic and thermoelastic problems in nonlinear dynamics of structural members. Applications of the Bubnov-Galerkin and finite difference methods. 2nd revised edition of book previously published under the title ‘Nonclassical thermoelastic problems in nonlinear dynamics of shells’. (English) Zbl 1467.74002

Scientific Computation. Cham: Springer (ISBN 978-3-030-37662-8/hbk; 978-3-030-37665-9/pbk; 978-3-030-37663-5/ebook). xx, 602 p. (2020).
PDFBibTeX XMLCite
Full Text: DOI

An abstract impulsive second-order functional-differential Cauchy problem with nonlocal conditions. (English) Zbl 1471.34142

Pinelas, Sandra (ed.) et al., Differential and difference equations with applications. Selected papers based on the presentations at the fourth international conference, ICDDEA 2019, Lisbon, Portugal, July 1–5, 2019. Cham: Springer. Springer Proc. Math. Stat. 333, 733-746 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Degenerate nonlinear semigroups of operators and their applications. (English) Zbl 1501.47095

Banasiak, Jacek (ed.) et al., Semigroups of operators – theory and applications. Selected papers based on the presentations at the conference, SOTA 2018, Kazimierz Dolny, Poland, September 30 – October 5, 2018. In honour of Jan Kisyński’s 85th birthday. Cham: Springer. Springer Proc. Math. Stat. 325, 363-378 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field